# SDR C77A20120905011

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER SHEET, PN 170-86101-001, BETWEEN FRAMES 85 AND 86 IS CORRODED. X=23002.9 - 23376.8 MM, Y= 260.4 MM,Z= 490.0 MM.  R & R RT UPER SHEET IAW SRM 51-41-01 AND 51-43-01 ON WO# 543242-256 IAW COMPASS EO E175-5300-077, REV IR, WO 614059.
